# SDR DALA2021110106723

- Difficulty date: October 29, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N348DN
- Make and model: Airbus A321-211
- Aircraft serial: 8258
- Aircraft time: 10,069 hours, 4,523 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

ON ARRIVAL DURING LANDING GEAR EXTENSION BRAKES ALTN L REL. ECAM MESSAGE WENT AROUND COMPLIED WITH QRH AND RETURNED FOR LANDING SUBSEQUENT DOWN EXTENSION HAD NO ECAM ALERT NOR STATUS MESSAGES. PERFORMED OPERATIONAL FUNCTION TEST OF THE ALT. BRAKING SYSTEM PER A321 M/M 32-43-00-710-002A NO FAULTS NOTED. NO HISTORY OF ALT BRAKING FAULTS. OK FOR SERVICE. (LP# 8078178)
